# SDR F3LA2024050600061

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 18,878 hours, 8,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 159313
- Condition: Faulty
- Location: Emergency Lights
- Part time: 18,878 hours, 8,371 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS NOT OOS DUE TO THIS ISSUE. REFERENCE LP455629 ITEM 1, FOUND EPSU (11WL) FAULTED.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU (11WL) IN REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. BITE TEST PERFORMED, TEST OK, AC GOOD FOR SERVICE./END/
